Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had intercourse. Took plan b. Feeling bloated. Why am i feeling bloated?

Okay, I had sex for the first time about a week ago and I freaked out a little and got the plan b pill and took it because I was worried that the condom slipped it something. Today about a week later maybe only two hours ago my boy friend and I just had sex again and it was really rough and deep and now I m feeling insanely bloated and I don t know why and my boy friend said that the condom stayed on the whole time and that it didn t break either. So why am I so bloated?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears to be typical reaction of premarietal sex. other possibilities are premenstrual tention after having the pill. or gastric upset due to tention of or fear of prdgnancy.
I advise you to consult a doctor for diagnosis. besides i advise you some diet recomendations for relief of bloating. avoid taking spices chillies
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor